Alert archive / Iowa / High Wind Warnings in 2019
High Wind Warning 3, NWS Des Moines, IA
NWS Des Moines, IA issued this high wind warning at Nov 26, 2019, 2:52 PM CST for 13 counties in Iowa. It took effect at Nov 27, 2019, 3:00 AM CST. It was in force for 9 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Nov 26, 2019, 2:52 PM CST (20:52 UTC)
- In effect from
- Nov 27, 2019, 3:00 AM CST
- Expired
- Nov 27, 2019, 12:00 PM CST
- In force
- 9 hr
- Issued by
- NWS Des Moines, IA
Counties Appanoose County, IA, Black Hawk County, IA, Davis County, IA, Jasper County, IA, Lucas County, IA, Mahaska County, IA, Marion County, IA, Marshall County, IA, Monroe County, IA, Poweshiek County, IA, Tama County, IA, Wapello County, IA, Wayne County, IA
The radar
The Des Moines radar (KDMX), 86 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 27, 7:00 AM CST | SNOW 0.2 | 3 N Toledo, IA | 24 HOUR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 8.9 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 29 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
912 WWUS73 KDMX 262052 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 252 PM CST Tue Nov 26 2019 IAZ039-049-050-061-062-074-075-084>086-095>097-270500- /O.UPG.KDMX.WI.Y.0012.191127T0900Z-191127T1800Z/ /O.NEW.KDMX.HW.W.0003.191127T0900Z-191127T1800Z/ Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas- Monroe-Wapello-Wayne-Appanoose-Davis- Including the cities of Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 252 PM CST Tue Nov 26 2019 ...HIGH WIND WARNING IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. Peak winds around and after daybreak. * WHERE...Portions of southern, central, and eastern Iowa. * WHEN...From 3 AM to noon CST Wednesday. * IMPACTS...Strongest winds and gusts may blow down tree branches, weaker trees, power lines, and displace or damage any loose outdoor items. Power outages will be possible. Travel will be difficult, especially along north south oriented roads and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you are traveling. && $$ IAZ027-028-037-038-047-048-058>060-070>073-081>083-092>094-270500- /O.CON.KDMX.WI.Y.0012.191127T0900Z-191127T1800Z/ Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Cass- Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur- Including the cities of Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Boone, Ames, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 252 PM CST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. Peak winds around daybreak Wednesday. * WHERE...Central, southern and eastern Iowa. * WHEN...From 3 AM to noon CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
3 follow-up statements
463 WWUS73 KDMX 270308 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 908 PM CST Tue Nov 26 2019 IAZ039-049-050-061-062-074-075-084>086-095>097-271115- /O.CON.KDMX.HW.W.0003.191127T0900Z-191127T1800Z/ Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas- Monroe-Wapello-Wayne-Appanoose-Davis- Including the cities of Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 908 PM CST Tue Nov 26 2019 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... * WHAT...West winds 30 to 40 mph with gusts up to 60 mph possible. Peak winds around and just after daybreak. * WHERE...Portions of southern, central, and eastern Iowa. * WHEN...From 3 AM to noon CST Wednesday. * IMPACTS...Strongest winds and gusts may blow down tree branches, weaker trees, power lines, and displace or damage any loose outdoor items. Power outages will be possible. Travel will be difficult, especially along north south oriented roads and high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you are traveling. && $$ IAZ027-028-037-038-047-048-058>060-070>073-081>083-092>094-271115- /O.CON.KDMX.WI.Y.0012.191127T0900Z-191127T1800Z/ Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Cass- Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur- Including the cities of Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Boone, Ames, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 908 PM CST Tue Nov 26 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 50 mph expected. Peak winds around daybreak Wednesday. * WHERE...Central, southern and eastern Iowa. * WHEN...From 3 AM to noon CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines
935 WWUS73 KDMX 270957 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 357 AM CST Wed Nov 27 2019 IAZ039-049-050-061-062-074-075-084>086-095>097-271800- /O.CON.KDMX.HW.W.0003.000000T0000Z-191127T1800Z/ Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas- Monroe-Wapello-Wayne-Appanoose-Davis- Including the cities of Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 357 AM CST Wed Nov 27 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 20 to 35 mph with gusts up to 50 mph. A few gusts up to 60 mph possible. * WHERE....Portions of southeast and east central Iowa * WHEN...Until noon CST today. * IMPACTS...Damaging winds may blow down trees, some power lines, and displace loose outdoor objects such as holiday decorations. Isolated power outages may occur. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. Use caution if you must drive. && $$ IAZ027-028-037-038-047-048-058>060-070>073-081>083-092>094-271800- /O.CON.KDMX.WI.Y.0012.000000T0000Z-191127T1800Z/ Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Cass- Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur- Including the cities of Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Boone, Ames, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Atlantic, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Corning, Creston, Osceola, Bedford, Lenox, New Market, Mount Ayr, Lamoni, and Leon 357 AM CST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... * WHAT...Northwest winds 20 to 30 mph with gusts up to 45 mph. * WHERE...Portions of southwest, central and northeast Iowa. * WHEN...Until noon CST today. * IMPACTS...Gusty winds could blow around unsecured objects such as holiday decorations. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines Small
571 WWUS73 KDMX 271814 NPWDMX URGENT - WEATHER MESSAGE National Weather Service Des Moines IA 1214 PM CST Wed Nov 27 2019 IAZ039-049-050-061-062-074-075-084>086-095>097-272100- /O.EXP.KDMX.HW.W.0003.000000T0000Z-191127T1800Z/ /O.NEW.KDMX.WI.Y.0013.191127T1814Z-191127T2100Z/ Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas- Monroe-Wapello-Wayne-Appanoose-Davis- Including the cities of Waterloo, Cedar Falls, Marshalltown, Tama, Toledo, Traer, Dysart, Gladbrook, Newton, Grinnell, Pella, Knoxville, Oskaloosa, Chariton, Albia, Ottumwa, Corydon, Seymour, Allerton, Humeston, Centerville, and Bloomfield 1214 PM CST Wed Nov 27 2019 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...HIGH WIND WARNING HAS EXPIRED... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Portions of east central and southeast Iowa. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ027-028-037-038-047-048-058>060-071>073-082-083-093-094-272100- /O.EXP.KDMX.WI.Y.0012.000000T0000Z-191127T1800Z/ /O.NEW.KDMX.WI.Y.0013.191127T1814Z-191127T2100Z/ Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Adair- Madison-Warren-Union-Clarke-Ringgold-Decatur- Including the cities of Parkersburg, Clarksville, Shell Rock, Greene, Aplington, Allison, Dumont, Waverly, Iowa Falls, Eldora, Ackley, Grundy Center, Reinbeck, Conrad, Dike, Wellsburg, Boone, Ames, Guthrie Center, Panora, Bayard, Casey, Perry, Waukee, Adel, Des Moines, Greenfield, Stuart, Adair, Fontanelle, Winterset, Earlham, Indianola, Norwalk, Carlisle, Creston, Osceola, Mount Ayr, Lamoni, and Leon 1214 PM CST Wed Nov 27 2019 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... ...WIND ADVISORY HAS EXPIRED... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Much of northern, central and southern Iowa. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ IAZ070-081-092-271915- /O.EXP.KDMX.WI.Y.0012.000000T0000Z-191127T1800Z/ Cass-Adams-Taylor- Including the cities of Atlantic, Corning, Bedford, Lenox, and New Market 1214 PM CST Wed Nov 27 2019 ...WIND ADVISORY HAS EXPIRED... Although strong winds will continue over the area, it will fall below advisory criteria. As a result the wind advisory was allowed to expire. Continue to use caution when driving and slow down as even occasional strong wind gusts can make driving difficult at times and wind blown snow in open areas can quickly reduce visibility. $$ IAZ005>007-016-017-024>026-036-045-046-272100- /O.NEW.KDMX.WI.Y.0013.191127T1814Z-191127T2100Z/ Kossuth-Winnebago-Worth-Hancock-Cerro Gordo-Humboldt-Wright- Franklin-Hamilton-Carroll-Greene- Including the cities of Algona, Forest City, Lake Mills, Northwood, Manly, Garner, Britt, Kanawha, Mason City, Clear Lake, Humboldt, Eagle Grove, Clarion, Belmond, Hampton, Webster City, Carroll, and Jefferson 1214 PM CST Wed Nov 27 2019 ...WIND ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Portions of north central into west central Iowa. * WHEN...Until 3 PM CST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/desmoines FAB
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this high wind warning went out at Nov 26, 11:44 AM CST, 3 hours 8 minutes earlier.
Area forecast discussion, Nov 26, 11:44 AM CST, 3 hours 8 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 1144 AM CST Tue Nov 26 2019 ...Aviation Update... .DISCUSSION.../Today through Monday/ Issued at 428 AM CST Tue Nov 26 2019 ...Very difficult forecast regarding potentially significant winter storm expected to impact Iowa this evening through tomorrow... ...High winds likely behind this winter storm... ...Two other wintry systems to impact Iowa later this week... This Evening-Wendesday Winter Storm... Key Points: There will be a very significant gradient between high snowfall totals... light snow totals with potential icing... and light rain. In this forecast update, have tightened that gradient. As a result, have converted Webster, Wright, and Cerro Gordo Counties to Winter WX Advisory... as snowfall totals lowered in these locations. Crawford county remains in Winter Storm Warning... but due mainly to ice accumulation potential, mixed with snow, as opposed to pure snowfall accumulation. In next update, could see Winter Storm Warning trimmed for Humboldt, Hancock, and Worth counties. For now, left these counties in as a buffer... just a 10 to 15 mile shift southeastward could make a difference. Amounts: Some concern that current forecast snow totals are too high near the gradient. Perusing forecast soundings, ice introduction is seemingly becoming more finicky. These locations may not see saturation to the ice introduction layer, which would suggest more sort of messy, pellets/small crystals than dendrites. If confidence is increased with current solution holding, southeastern counties may have snowfall amounts reduced... which would ultimately tighten the gradient from no snow to a lot of snow even further. Timing: Models in good agreement (Non-Canadian solutions) with track and timing of system progression. Light rain should start south of I-80 by noon. Precipitation will then spread northward, with the icy mix developing from potentially around Crawford county through Worth county during the evening hours... with snow northwest. By noon Wednesday, this precip should move north and east of the DMX CWA. Impacts: Extremely high confidence in strong winds during this event. The strong winds will reduce visibility during periods of snow to 1/2 a mile or less at times... especially in Emmet County. The strong winds will also amplify the impacts of ice accumulation and/or wet, heavy snow accumulation on power lines. Roadways will likely become snow/ice-covered and slippery. Though accumulating snow has stopped, blowing and drifting snow is likely through Wednesday afternoon where higher snowfall totals have occurred. ...Tuesday-Wednesday High Winds... Key Points: As mentioned above, high confidence in strong northwesterly winds starting in the DMX CWA roughly around 3 am Tuesday and lasting through most of Wednesday. The strongest winds will likely occur between sunrise and noon Wednesday morning, and likely east of I-35... especially in areas near Highway 20. Impacts: Also as mentioned above, these strong winds will lead to blowing snow and, subsequently, greatly reduced visibility. Snow in already-plowed areas may be blown back onto these surfaces. Travel will be extra difficult for high-profile vehicles. ...Additional Wintry Systems Possible Later This Week... Thursday-Friday system: Mixed precip types are possible with this event as well. The big difference between this event and the one forecast for Tuesday-Wednesday, is that the winds should be much lighter for this event... blowing near to or less than 10 kts. Forecast right now probably has too much ice accumulation in it... future shifts will look at lowering these totals. As of now, this looks like a sub-advisory event... but cannot completely rule out the need for a Winter WX Advisory far north. Again, will continue to look at this over the next few shifts. Saturday-Sunday system: Confidence is growing in yet another wintry system to pass through Iowa Saturday-Sunday. This system may be more potent than the Thursday-Friday system. Saturday, precip may fall as rain as temperatures appear to be into the 40s and even 50s. Cold air arrives Sunday, which would turn precip to snow. Winds on Sunday could be in the 20 to 30 mph range, so this would likely be blowing snow. Will look at this more closely over the next few days as well. && .AVIATION.../For the 18Z TAFS through 18Z Wednesday afternoon/ Issued at 1127 AM CST Tue Nov 26 2019 High impact, high confidence TAF period remains on deck across majority of sites. KMCW/KFOD to see majority of winter precipitation with accumulating snow in neighborhood of 4 to 8+ inches, KDSM/KALO may see wintry mix and/or light icing after midnight, and KOTM should remain all rain. Potential for some thunder as well, mainly affecting KOTM. IFR to LIFR ceilings also expected across all sites but KOTM as system slides through. Strong winds, sustained 30+ + and gusts 40 to 50+ mph to be experienced at all sites, with KOTM having the best potential to see strongest gusts and sustained. Given the complexity and variety of expected impacts, attempted to give broad timing of degradation within TAFs as best as possible. && .DMX WATCHES/WARNINGS/ADVISORIES... Wind Advisory from 3 AM to noon CST Wednesday for IAZ027-028- 037>039-047>050-058>062-070>075-081>086-092>097. Winter Weather Advisory from 6 PM this evening to noon CST Wednesday for IAZ017-025-026-035-036-045-046-057. Winter Storm Warning from 6 PM this evening to noon CST Wednesday for IAZ004>007-015-016-023-024-033-034-044. && DISCUSSION...Kotenberg AVIATION...Curtis
Hazardous weather outlook, Nov 26, 2:35 PM CST, 17 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 235 PM CST Tue Nov 26 2019 IAZ004>007-015-016-023-024-033-034-044-271200- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Pocahontas- Humboldt-Sac-Calhoun-Crawford- 235 PM CST Tue Nov 26 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Winter Storm Warning is in effect for the area tonight into Wednesday morning. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Snow should end early Wednesday morning, but patchy blowing snow will continue with windy conditions with gusts of 40 to 50 mph in the morning. Additional periods of wintry precipitation are possible Thursday through Friday and again late Saturday into Sunday. Some light ice and/or snow accumulations can be expected. .SPOTTER INFORMATION STATEMENT... Spotters will not be needed, however reports of snowfall would be greatly appreciated. IAZ017-025-026-035-036-045-046-057-271200- Cerro Gordo-Wright-Franklin-Webster-Hamilton-Carroll-Greene- Audubon- 235 PM CST Tue Nov 26 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A Winter Weather Advisory is in effect for the area tonight into Wednesday morning. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Snow should end early Wednesday morning, but patchy blowing snow will continue in windy conditions with gusts of 40 to 50 mph in the morning. Additional periods of wintry precipitation are possible Thursday through Friday and again late Saturday into Sunday. Some light ice and/or snow accumulations can be expected. .SPOTTER INFORMATION STATEMENT... Spotters will not be needed, however reports of snowfall would be greatly appreciated. IAZ027-028-037-038-047-048-058>060-070>073-081>083-092>094-271200- Butler-Bremer-Hardin-Grundy-Boone-Story-Guthrie-Dallas-Polk-Cass- Adair-Madison-Warren-Adams-Union-Clarke-Taylor-Ringgold-Decatur- 235 PM CST Tue Nov 26 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A few thunderstorms are possible this evening. A fast moving strong storm will be possible with gusty winds or small hail. A Wind Advisory will go into effect late tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A Wind Advisory is in effect for the area. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Periods of wintry precipitation are possible Thursday through Friday and again late Saturday into Sunday. Some light ice and/or snow accumulations can be expected. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. IAZ039-049-050-061-062-074-075-084>086-095>097-271200- Black Hawk-Marshall-Tama-Jasper-Poweshiek-Marion-Mahaska-Lucas- Monroe-Wapello-Wayne-Appanoose-Davis- 235 PM CST Tue Nov 26 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight A few thunderstorms are possible this evening. A fast moving severe storm cannot be ruled out in far southeast Iowa. Large hail, damaging wind gusts or an isolated tornado are all possible with any strong storms that develop. A High Wind Warning will go into effect late tonight. Please refer to the National Weather Service website at weather.gov/desmoines for further details. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A High Wind Warning remains in effect for the area Wednesday. Please refer to the National Weather Service website at weather.gov/desmoines for further details. Periods of wintry precipitation are possible Thursday through Friday and again late Saturday into Sunday. Some light ice and/or snow accumulations can be expected. .SPOTTER INFORMATION STATEMENT... Spotters may be needed briefly this evening. MJB
The office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 26, 4:26 AM CST | Wind Advisory | DMX | Adair, Adams, Appanoose, Black Hawk, Boone, Bremer and 26 more | 32 hr |
Nearby
High Wind Warnings in Iowa, 2019Every high wind warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.